# SDR CA100728002

- Difficulty date: July 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,189 hours
- Engine: Ge CF348E5A1
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire Harness
- Part number: 17101016401
- Condition: Burned
- Location: Rt Pylon
- Part time: 11,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING J/C Z419-001ACR-U, DURING THE INSP, PAY PARTICULAR ATTENTION TO HOT AIR LEAKS FROM THE PRE-COOLER ON ELECTRICAL CABLES.  WIRING HARNESS W606 AND CLAMPS IN RT PYLON ARE HEAT DAMAGED FROM HOT AIR LEAKAGE AT PRECOOLER.
